Ok sorry if i might sound nasty about this but like im on birthcontrol and it's 2 weeks before i hit my white pills (which means i start my period). Just last night i saw some blood on my toilet paper so i put a tampon in. The next morning i find like a brown spot on my tampon, it looks a little like blood too... Ther wasnt that much of it either, just a one spot, not covering the tampon. I have no clue what to do. Is this normal by any chance? If not what can i do to fix this. I'm only 16.
Did you recently start on the pill? If so, spotting between periods is common in the first few months, and is really nothing to worry about! Even if you've been on the pill for awhile, it's probably not something to worry about unless it starts happening every month. Don't worry!! :D
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.